# SDR AALA201802029030

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 17,234 hours, 2,794 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32915222
- Part serial: 1084
- Condition: Failed
- Location: Lt Engine
- Part time: 29,964 hours, 4,387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNDETECTABLE ODOR NOTICED IN COCKPIT DURING FLIGHT. CABIN OK. FLEW OVER 1 HOUR AT 16,000 FT. AIRCRAFT WAS GROUNDED.  REPLACED STARTER VALVE.
